Parkinson's Movement
12,738 members11,319 posts

Hot and cold flushes with painful skin after

Hi

Diagnosed 5 years ago. The last year has been hell.

Wearing off earlier all the time. I take Sinemet 100/25 2 tabs every 3 hours. Not effective.. now these very painful skin changes I feel so hopeless..can anyone share their thoughts

Thank you

10 Replies
oldestnewest

I'm on carbidopa 100/25 and to b honest...It's not helping

Reply

DID U THINK OF ASKING ABOUT SINEMET, WORKS FOR ME

Reply

I'm taking sinemet.. Carbidopa/levidopa. It doesn't work for me.

Reply

Me too, Dsg3

Reply

hello pd friend i know your feeling im john i tried sinemet my self same one as you it was very unsuitable for me i stopped taking it ..i take madopar 250/50 1 tablet three times a day, also one azilect 1 mg a day but im not sure if you can get madopar were you live im from australia..but i know you can get azilect hope that helps u..

1 like
Reply

THANK U SO FAR SINEMET HELPS

Reply

Motherfather

Can I just say

Every time I see ur name I laugh

Bc I don't catch on that it is

Mother father

My first thought goes to

Motherf***cker!!!

Thnk u for the consistant smile !!

3 likes
Reply

LOL!!!

Reply

@ Annie11

How old r u ??

I'm 49... diag at 43...

Once a month before my cycle begins I become very hot

Esp my lower back.. is hot to the touch

My meds become ineffective

It truly is hell

Typically I take c/l every 2-2.5 hrs

But during that time I add Pramipexole

Of course over dosing has its problems: added dyskinesia & rigidity

My neck hurts soooo bad I need to use heat pads

And when I get too "buggy" I try to settle down with a hit or two from my vape pen (.2/.8 cbd)

.. I feel like all I do is medicate ....or think of medicating !

And it's basically a craps shoot...

Every day & every hour is different

Last month I had one bad day

This month I've been off since Sunday

I missed an evening with friends, a funeral and two wrk days.

All the doctors say "take more meds"

Bc they don't really have any experience with pre-menstrual patients

I have increased my Zoloft intake

Which seems to have helped at least with the depression that came with the off times

So sry to ramble

Idk if any of this pertains to u... maybe I've shed some light ?

Anyway,

know ur not alone

And you'll find this site has some great ppl & great advice

Thank you for listening

I hope u find some relief

Best regards

C!

Ps: I forgot to mention

during this time period

I do get hot flashes ( I guess) upon wearing off.

Reply

I'm 65, dxed at 52m thank God I don't have to add that problem! I'm the same way as you, though: "Every day & every hour is different."! So much of what you say is true for me also.

2 likes
Reply

You may also like...